# SDR DXTA2014101305911

- Difficulty date: October 12, 2014
- Submitted: October 15, 2014
- Operation: Air carrier
- Aircraft: N305QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800088
- Aircraft time: 7,200 hours, 4,758 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Part number: 99125182
- Part serial: 5BB135F
- Condition: Failed
- Location: Cabin Temp
- Part time: 2,201 hours, 1,483 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: O

## Discrepancy

TEMP CONTROL WAS IN AUTO, SELECTED TO CABIN & 72 DEGREES.  CABIN WENT VERY HOT QUICKLY & SMELLED LIKE BURNING PLASTIC.  DUCT OVERTEMP CABIN AMBER CAS MESSAGE POSTED.  RAN THROUGH ABNORMAL CHECKLIST & SAME RESULTS IN MANUAL MODE, COCKPIT & CABIN CONTROL & TURNING OFF BLEED AIR IN BETWEEN.  SUPPLY TEMP MAXED AT 310 DEGREES & THEN WENT TO DASHES.  E7 & E8 ERROR CODES SHOWED ON TEMP PANEL.  EVENT MARKER BUTTON PUSHED.  R & R TEMP CONTROLLER ASSEMBLY.  OPS CHECKED GOOD IAW AMM 21-22-05.
